# SDR ASAA2021070215221

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 29,699 hours, 9,548 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135822
- Part serial: 40FY73
- Condition: Faulted
- Location: Wx Radar Sys
- Part time: 29,761 hours, 9,525 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WXR NOT PAINTING CORRECTLY. IN AUTO MODE AT FL 350 TILT IN CAL 2M SHOWED NEARLY 1/2 RED 1/2 YELLOW FROM 55NM OUT TO 200NM. MANUAL MODE 0 TILT SHOWED 1/2 GREEN 1/2 YELLOW WITH NO ACTUAL WEATHER NEAR OUR ALTITUDE. IN AUTO GAIN VAR 1 CLICK UP SHOWED 80% RED 20% YELLOW SAME RANGE. ALSO SHOW RED SPECKLES IN SPOTS SELECTING MAP MPDE SHOWED ALMOST SAME DISPLAYS IF IT MAY BE MAPPING ALL THE TIME. GROUNDED - YES. REMOVED AND REPLACED WXR DRIVE UNIT AND ANTENNA REF B737-900 AMM 34-43-00, OPENED/RESET 1EA C/B P6-1, OPS CKD NML REF AMM 34-43-00 ALL GND TESTS PASSED.
